Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 16, NWS Grand Forks, ND

June 10, 20167 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 10, 2016, 2:11 AM CDT for 7 counties in North Dakota. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 2:11 AM CDT (07:11 UTC)
Expired
Jun 10, 2016, 3:00 AM CDT
In force
49 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barnes County, ND, Benson County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 91 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:15 AM CDTTSTM WND DMG2 E Warwick, NDSEVERAL LARGE 4-6 INCH DIAMETER TREE BRANCHES BROKEN DOWN BY THE WINDS.
Jun 10, 2:22 AM CDTTSTM WND GST 588 N Mchenry, NDNDAWN MEASUREMENT
Jun 10, 2:25 AM CDTTSTM WND GST 60Tolna, ND
Jun 10, 2:36 AM CDTTSTM WND GST 572 Ne Pekin, NDPEAK WIND MEASURED AT THE NDAWN SENSOR.
Jun 10, 3:00 AM CDTTSTM WND DMGPetersburg, ND4 INCH LIMB DOWN IN YARD. TRUCK BLOWN OFF US 2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 11:58 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2621 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS53 KFGF 100711
SVRFGF
NDC003-005-027-039-063-071-091-100800-
/O.NEW.KFGF.SV.W.0016.160610T0711Z-160610T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
211 AM CDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RAMSEY COUNTY IN NORTHEASTERN NORTH DAKOTA...
  NORTHERN BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  EDDY COUNTY IN NORTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
  NELSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
  GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WESTERN STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 300 AM CDT

* AT 210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ST MICHAEL TO NEAR BUCHANAN...MOVING EAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CRARY AROUND 225 AM CDT. 
  DOYON AROUND 230 AM CDT. 
  BARTLETT AROUND 235 AM CDT. 
  LAKOTA AND LEAL AROUND 240 AM CDT. 
  MAPES AROUND 245 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4808 9904 4805 9791 4697 9782 4698 9847
      4732 9847 4733 9850 4759 9850 4759 9904
TIME...MOT...LOC 0710Z 273DEG 48KT 4801 9893 4705 9893 

HAIL...<.75IN
WIND...60MPH
 
$$

JK
2 follow-up statements
476 
WWUS53 KFGF 100733
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
233 AM CDT FRI JUN 10 2016

NDC003-005-027-039-063-071-091-100800-
/O.CON.KFGF.SV.W.0016.000000T0000Z-160610T0800Z/
RAMSEY ND-BARNES ND-EDDY ND-BENSON ND-NELSON ND-GRIGGS ND-STEELE ND-
233 AM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN RAMSEY...NORTHERN BARNES...EDDY...SOUTHEASTERN BENSON...
NELSON...GRIGGS AND WESTERN STEELE COUNTIES...

AT 231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HAMAR TO NEAR BINFORD TO NEAR SPIRITWOOD LAKE...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  BINFORD AND RED WILLOW LAKE AROUND 235 AM CDT. 
  JESSIE...LEAL AND PEKIN AROUND 240 AM CDT. 
  MCVILLE...COOPERSTOWN AND ROGERS AROUND 245 AM CDT. 
  BALD HILL DAM AROUND 250 AM CDT. 
  SHARON AROUND 255 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4808 9904 4805 9791 4697 9782 4698 9847
      4732 9847 4733 9850 4759 9850 4759 9904
TIME...MOT...LOC 0731Z 267DEG 56KT 4786 9851 4754 9840 4704 9854 

HAIL...<.75IN
WIND...60MPH
 
$$

JK
366 
WWUS53 KFGF 100750
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
250 AM CDT FRI JUN 10 2016

NDC005-027-071-100759-
/O.CAN.KFGF.SV.W.0016.000000T0000Z-160610T0800Z/
RAMSEY ND-EDDY ND-BENSON ND-
250 AM CDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RAMSEY...EDDY AND
SOUTHEASTERN BENSON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
EASTERN NORTH DAKOTA.

LAT...LON 4759 9850 4762 9848 4802 9850 4802 9842
      4806 9842 4805 9791 4697 9782 4698 9847
      4732 9847 4733 9850
TIME...MOT...LOC 0749Z 273DEG 48KT 4785 9821 4753 9810 4703 9824 

$$

NDC003-039-063-091-100800-
/O.CON.KFGF.SV.W.0016.000000T0000Z-160610T0800Z/
BARNES ND-NELSON ND-GRIGGS ND-STEELE ND-
250 AM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN BARNES...NELSON...GRIGGS AND WESTERN STEELE COUNTIES...

AT 249 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCVILLE TO NEAR COOPERSTOWN TO NEAR ROGERS...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  BALD HILL DAM AND SHARON AROUND 300 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4759 9850 4762 9848 4802 9850 4802 9842
      4806 9842 4805 9791 4697 9782 4698 9847
      4732 9847 4733 9850
TIME...MOT...LOC 0749Z 273DEG 48KT 4785 9821 4753 9810 4703 9824 

HAIL...<.75IN
WIND...60MPH
 
$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 11:51 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 9, 11:51 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1151 PM CDT THU JUN 9 2016

.UPDATE...
Issued at 1151 PM CDT Thu Jun 9 2016

Adjusted POPs a bit more to fit current radar trends. The storms
continue eastward and should reach our far northwestern counties
shortly after midnight. There is still a fair amount of elevated
instability and the storms have a history of wind going through
Minot. SPC will be expanding the severe thunderstorm watch into
northeastern ND shortly.

UPDATE Issued at 953 PM CDT Thu Jun 9 2016

Made a few tweaks to clouds/POPs/WX to adjust for timing of storms
overnight. Storms just to the northwest of Towner county have
fallen apart, but there is enough rain to include some POPs at
this point. Think that the best chances will be over our far
northwest until after midnight, then we should see the storms
moving in from western ND. The HRRR has a large complex moving
across the entire length of the Red River Valley and has been
trending faster than reality. Given that MCS maintenance values
are not too favorable over the southern Valley will keep the best
POPs in the north for now.

UPDATE Issued at 652 PM CDT Thu Jun 9 2016

With storms still well to the west, will continue to keep the
forecast close to what we have going. Still seems that the best
storm chances will move into the Devils Lake area later this
evening and then pushing east across the CWA overnight.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 259 PM CDT Thu Jun 9 2016

Current WV imagery showing an upper low off west coast of BC/WA
and an upper wave exiting Alberta into Southern Sask, with
southern extend of wave over NW MT/Nrn ID. A weak 80 to 90 Kt jet
maxima is moving from OR into ID. GFS progging vort maxima to
moving across wrn ND from 03Z to 05Z with associated convection
entering far western FA around 05Z, and this timing is in the ball
park of the HRRR. Main forecast challenge for tonight will be
timing convection into wrn zones as well as the potential for
convection across the southeast, where the GFS continues to show a
boundary developing convection in the late aftn into early evening
hours. The GFS sfc winds over SW Minnesota are more southerly than
current obs and it appears sfc convergence will not be as strong
as GFS depicts. Nevertheless, HRRR does show some short lived
precip across northeastern SD and the latest vis imagery is just
beginning to show some CU development over the srn Sisseton Hills.

Tonight...As mentioned above, models continue to bring
precipitation into western zones around or after 05Z with best
deep layer shear further west. Certainly see nocturnal convection
forming late in the evening but currently appears as if best
forcing and shear will be further west as depicted by SPC Day 1,
which keeps slight risk area just west of our FA. Having said
that, there is certainly a possibility for strong thunderstorms
and possibly an isolated severe across the NW and northern FA in
the overnight period. Activity moves into NW Minnesota during
early morning hours and out of FA by 18Z.

Tomorrow and Tomorrow Night...Temperatures will be similar
tomorrow to today although far northeast may be a couple of
degrees cooler depending on morning precipitation and cloud
cover. Surface winds begin to shift northerly late Sat Friday
night as a ridging from a Canadian high (over W Central Sask)
extends into ND. This will result in much cooler overnight lows
generally in the upper 50s across the northern zones.

.LONG TERM...(Saturday through Thursday)
Issued at 259 PM CDT Thu Jun 9 2016

Cooler Saturday as northerly sfc flow increases and high pressure
moves into Manitoba, with ridge axis into the valley around noon
time. This will bring cooler temperatures mainly north of the Hwy
2 corridor (generally in the upper 70s), although 90s expected to
return to areas south of I-94. Expecting a decent north to south
Max T gradient Sat aftn.

Upper ridge over ND and Sask/MB will be accompanied with a ridge
rider currently best defined on the 12Z NAM.  Ridge axis moves over
the valley by 06Z Sun night, putting most of ND into a SW flow
pattern aloft.  As a sfc low ejects out into Dakotas, sfc low and
precip placement begin to vary significantly between GFS and
ECMWF...with the European model keeping most precip/convection north
of HWY 2 corridor and the GFS showing a band of activity from N
Central ND into W Central MN, covering majority of the Valley and
western half of the FA.  SPC Day 3 brings a slight risk into western
zones which makes sense with ridge sliding east and deep layer shear
increasing.  Activity expected to be nocturnal into Sunday morning,
spreading into eastern zones during aftn hours...noting ECMWF does
bring sfc low into W Central MN during peak heating in line with SPC
Day 4 15 per cent severe risk area.  General theme is it will be an
active weekend with convection Saturday night into Sunday, and not
settling down until Sunday evening.

Cold front slated to pass through forecast area as extended period
begins on Sunday night, with negative showalters and reasonable
850mb cape portending some strong nocturnal convection. This
activity should be followed by post frontal shower activity lasting
through the first half of Monday. Pattern will become more zonal Tue
and Wed with the potential of closed 500 mb low diving into central
plains, keeping most if not all pcpn south of our area.
There are indications of another ridge building over the northern
plains later next week.

Temperatures throughout the period are likely to be near normal,
with highs averaging between 75 and 80 degrees.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1151 PM CDT Thu Jun 9 2016

VFR conditions will continue for most of the TAF sites, although
kept the IFR/MVFR that models have been giving for KBJI during the
early morning hours. Have the convection moving into KDVL right
around 06Z and into the Red River Valley around 10Z or so. Storms
should be out of the eastern counties by mid morning or so. All
sites should be VFR by mid morning. Winds will shift around to the
southwest and then northwest.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...JR
SHORT TERM...Speicher
LONG TERM...WJB/Speicher
AVIATION...JR
Hazardous weather outlook, Jun 9, 4:43 AM CDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
443 AM CDT THU JUN 9 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-101200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
443 AM CDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE INTO THE REGION LATE
TONIGHT...WITH ISOLATED SEVERE STORMS POSSIBLE ACROSS NORTHEAST
NORTH DAKOTA INTO THE NORTHERN RED RIVER VALLEY. THE MAIN THREAT
WILL BE STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE ON FRIDAY
ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA...AND INTO SOUTHEAST
NORTH DAKOTA. HEAT INDEX VALUES WILL BE IN THE 90S ACROSS MUCH OF
THE REGION.

SEVERE STORMS ARE POSSIBLE SUNDAY...MAINLY ACROSS EASTERN NORTH
DAKOTA.

SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON FRIDAY.

In the hours before

Special weather statement, Jun 10, 12:49 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1249 AM CDT FRI JUN 10 2016

NDZ006-007-014-015-100645-
TOWNER ND-BENSON ND-RAMSEY ND-CAVALIER ND-
1249 AM CDT FRI JUN 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAMSEY...
NORTHWESTERN BENSON...TOWNER AND WESTERN CAVALIER COUNTIES UNTIL 145
AM CDT...

AT 1248 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HANSBORO TO NEAR
YORK...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  HANSBORO AROUND 1250 AM CDT.
  YORK AND AMOURDALE AROUND 1255 AM CDT.
  LEEDS AND HARLOW AROUND 105 AM CDT.
  SARLES AND BRINSMADE AROUND 120 AM CDT.
  CHURCHS FERRY AROUND 125 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.

LAT...LON 4837 9973 4838 9949 4872 9949 4872 9952
      4885 9953 4899 9947 4899 9846 4810 9890
      4819 9981
TIME...MOT...LOC 0548Z 287DEG 28KT 4899 9937 4829 9964

JK
Local storm report, Jun 10, 12:58 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1258 AM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     TSTM WND GST     1 N BAKER               48.18N 99.65W
06/10/2016  M50.00 MPH       BENSON             ND   MESONET

            NDAWN MEASURED GUST

&&

JKAISER
Local storm report, Jun 10, 1:06 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
106 AM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     CANDO                   48.49N 99.20W
06/10/2016  M54 MPH          TOWNER             ND   AWOS

&&

JKAISER
Local storm report, Jun 10, 1:13 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
113 AM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     1 WNW LEEDS             48.29N 99.46W
06/10/2016  M58 MPH          BENSON             ND   PUBLIC

            DAVIS WEATHER SYSTEM MEASUREMENT

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:04 AM CDTSevere Thunderstorm WarningFGFBenson, Towner41 min
Jun 10, 12:49 AM CDTSpecial Weather StatementFGFTowner56 min
Jun 10, 1:29 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey46 min
Jun 10, 2:21 AM CDTSpecial Weather StatementFGFCavalier, Pembina54 min
Jun 10, 2:56 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill, Walsh49 min
Jun 10, 3:44 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.